# SDR SWAA2022050903610

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,535 hours, 34,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTER PACKS FAILED AT LOCATIONS M1674; M1672; M1673 EMERGENCY LIGHT BATTER PACKS FAILED AT LOCATIONS M1674 M1672 M1673 / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS M1674; M1672; M1673 PER AMM 33-51-06 AND DRW 33500005
